Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 137, NWS St. Louis, MO

July 1, 2015Monroe County, Randolph County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2015, 9:46 PM CDT for Monroe County, Randolph County, Illinois; Jefferson County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 9:46 PM CDT (02:46 UTC)
Expired
Jul 1, 2015, 10:30 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS53 KLSX 020246
SVRLSX
ILC133-157-MOC099-186-187-020330-
/O.NEW.KLSX.SV.W.0137.150702T0246Z-150702T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...
  WEST CENTRAL RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
  SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  CENTRAL STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
  NORTH CENTRAL ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 1030 PM CDT

* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLYMPIAN
  VILLAGE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FESTUS...DE SOTO...CRYSTAL CITY...STE. GENEVIEVE...HERCULANEUM...
  OLYMPIAN VILLAGE...BLOOMSDALE...WEINGARTEN...ROCKY RIDGE...PRAIRIE
  DU ROCHER...FULTS...KIDD...RENAULT...MODOC...ROOTS...VALLES MILL...
  KELLOGG...CHALFIN BRIDGE AND FRENCH VILLAGE.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 150 AND 175.
 
THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3813 9060 3826 9036 3805 8989 3777 9029
TIME...MOT...LOC 0246Z 306DEG 23KT 3814 9041 

HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
2 follow-up statements
895 
WWUS53 KLSX 020302
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CDT WED JUL 1 2015

ILC133-157-MOC099-186-187-020330-
/O.CON.KLSX.SV.W.0137.000000T0000Z-150702T0330Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
1002 PM CDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MONROE...WEST CENTRAL RANDOLPH...SOUTHEASTERN
JEFFERSON...CENTRAL STE. GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS
COUNTIES...

AT 1002 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF OLYMPIAN VILLAGE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 MPH WIND GUSTS WITH 
THIS STORM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STE. GENEVIEVE...BLOOMSDALE...WEINGARTEN...ROCKY RIDGE...PRAIRIE DU
ROCHER...MODOC...ROOTS...VALLES MILL...KELLOGG...KIDD AND FRENCH
VILLAGE.

THIS WARNING ALSO INCLUDES HAWN STATE PARK AND FELIX VALLE HOUSE
STATE PARK.
 
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 150 AND 170.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3807 9055 3819 9034 3805 8989 3777 9029
TIME...MOT...LOC 0302Z 305DEG 16KT 3803 9039 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
081 
WWUS53 KLSX 020324
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 PM CDT WED JUL 1 2015

ILC133-157-MOC099-186-187-020333-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-150702T0330Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
1024 PM CDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE...WEST
CENTRAL RANDOLPH...SOUTHEASTERN JEFFERSON...CENTRAL STE. GENEVIEVE
AND NORTH CENTRAL ST. FRANCOIS COUNTIES WILL EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM AND A FLASH 
FLOOD WARNING HAS BEEN ISSUED.

LAT...LON 3807 9055 3819 9034 3805 8989 3777 9029
TIME...MOT...LOC 0321Z 306DEG 23KT 3803 9039 

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:33 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 1, 8:33 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT WED JUL 1 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 249 PM CDT WED JUL 1 2015

ACTIVITY THIS AFTERNOON IS DIMINISHING, SO MOST PLACES TO JUST SEE
WIDELY SCATTERED ACTIVITY THROUGH THE EARLY EVENING HOURS. THEN
NEXT ROUND OF ACTIVITY TO FIREUP, MAINLY OVER WEST CENTRAL MO NEAR
SURFACE LOW THEN TRACK EAST AND SOUTH ALONG THE FRONTAL BOUNDARY.
EXACT TRACK OF COMPLEX OF STORMS HARD TO PIN DOWN, BUT STILL FEEL
THAT BEST CHANCES OF STORMS WITH HEAVY RAIN WILL BE OVER CENTRAL
AND SOUTHEAST MO. COULD SEE ONE TO TWO INCHES OF RAINFALL IN THIS
AREA OVERNIGHT TONIGHT AS PW VALUES REMAIN AROUND TWO INCHES, SO
VERY EFFICIENT RAIN MAKERS EXPECTED AND KEPT FLASH FLOOD WATCH
GOING TIL 12Z THURSDAY. OTHERWISE, LOWS TO BE A BIT BELOW NORMAL
IN THE LOW 60S TO AROUND 70.

BYRD

.LONG TERM:  (THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 249 PM CDT WED JUL 1 2015

ON THURSDAY, FRONTAL BOUNDARY TO PUSH SOUTH OF FORECAST AREA AND
REMAIN STALLED JUST SOUTH OF FORECAST AREA THROUGH THE HOLIDAY
WEEKEND. WILL SEE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
WITH BEST CHANCES OVER SOUTHEAST MO AND SOUTHERN IL, PARTICULARLY
DURING THE AFTERNOON AND EVENING HOURS. HIGH TEMPERATURES THROUGH
THE WEEKEND WILL BE A BIT BELOW NORMAL IN THE MID 70S TO MID 80S
WITH OVERNIGHT LOWS IN THE 60S.

THEN BEGINNING SUNDAY NIGHT, NEXT WEATHER SYSTEM TO APPROACH AREA
FROM THE NORTHWEST. SO WILL SEE OFF AND ON CHANCES MONDAY THROUGH
WEDNESDAY NEXT WEEK. TEMPERATURES TO REMAIN A BIT BELOW NORMAL
THROUGH THE REST OF THE FORECAST PERIOD.

BYRD

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 830 PM CDT WED JUL 1 2015

MOST ACTIVE WX EXPECTED TO BE IN THE INTERSTATE 70 CORRIDOR REGION
THIS EVENING AND THIS SHOULD GIVE WAY TO LOWERING CIGS AND
LINGERING SHOWERS HEADING INTO THE OVERNIGHT AS A COLD FRONT DROPS
DOWN. AT LEAST MVFR CIGS WILL THEN PERSIST FOR MUCH OF THURSDAY
BEFORE IMPROVEMENT BACK TO VFR LATE IN THE DAY. SOME IFR CIGS
POSSIBLE, ESPECIALLY LATE TONIGHT AND EARLY THURSDAY MORNING BUT
PREFER TO SEE HOW THIS PLAYS OUT BEFORE INCLUDING. OTHERWISE,
VARIABLE WINDS OUTSIDE OF TSRA WILL BECOME N-NE BEHIND COLD FRONT
LATER TONIGHT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE MO-CALLAWAY
     MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
     JEFFERSON MO-MADISON MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
     REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 1, 4:03 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT WED JUL 1 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS CAN BE EXPECTED TONIGHT. A FEW STORMS MAY BE SEVERE
AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES ACROSS CENTRAL AND SOUTHEAST MISSOURI. HEAVY RAINFALL
CAN ALSO BE EXPECTED ACROSS CENTRAL AND SOUTHEAST MISSOURI AND A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS THIS AREA.

POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR
FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING
WILL CONTINUE ALONG THE MISSISSIPPI RIVER AT GRAFTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH
TUESDAY. A FEW STORMS MAY BE SEVERE ACROSS SOUTHEAST MISSOURI AND
CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL THURSDAY AND THURSDAY NIGHT.

POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR
FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS
FORECAST ALONG THE MISSISSIPPI RIVER AT GRAFTON THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

BYRD

In the hours before

Local storm report, Jul 1, 9:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/01/2015  E50 MPH          COLE               MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jul 1, 9:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     HIGH POINT              38.48N  92.58W
07/01/2015                   MONITEAU           MO   AMATEUR RADIO

            TREES DOWN ON POWER LINES.

&&

GOSSELIN
Local storm report, Jul 1, 9:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             HEMATITE                38.20N  90.48W
07/01/2015  E0.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jul 1, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     1 ESE VICTORIA          38.17N  90.51W
07/01/2015  E60 MPH          JEFFERSON          MO   TRAINED SPOTTER

0942 PM     HAIL             1 ESE VICTORIA          38.17N  90.51W
07/01/2015  E0.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jul 1, 9:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HEAVY RAIN       LAKE MYKEE              38.68N  92.10W
07/01/2015  M2.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            RAINFALL OVER 35 MINUTES.

&&

GOSSELIN
Local storm report, Jul 1, 9:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             1 N OLYMPIAN VILLAGE    38.15N  90.46W
07/01/2015  E0.70 INCH       JEFFERSON          MO   AMATEUR RADIO

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:35 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair4 hr
Jul 1, 7:38 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair37 min
Jul 1, 8:05 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington40 min
Jul 1, 8:17 PM CDTAreal Flood AdvisoryLSXGreene, Macoupin4 hr
Jul 1, 9:18 PM CDTSevere Thunderstorm WarningLSXMonroe42 min
Jul 1, 10:34 PM CDTFlash Flood WarningLSXMonroe6 hr
Jul 1, 11:23 PM CDTFlash Flood WarningLSXRandolph6 hr
Jul 2, 5:29 AM CDTAreal Flood WarningLSXRandolph9 hr
Jul 1, 7:43 PM CDTTornado WarningLSXBoone, Callaway32 min
Jul 1, 7:55 PM CDTFlash Flood WarningLSXBoone4 hr
Jul 1, 8:25 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage50 min
Jul 1, 8:47 PM CDTTornado WarningLSXCole, Moniteau28 min
Jul 1, 8:55 PM CDTFlash Flood WarningLSXCallaway, Cole, Moniteau, Osage4 hr
Jul 1, 9:13 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage47 min
Jul 1, 10:13 PM CDTFlash Flood WarningLSXJefferson5 hr
Jul 1, 10:14 PM CDTRiver Flood WarningLSXCrawford, Washington4 days
Jul 1, 11:15 PM CDTSevere Thunderstorm WarningLSXCrawford18 min
Jul 1, 11:58 PM CDTAreal Flood WarningLSXBoone9 hr
Jul 2, 12:58 AM CDTAreal Flood WarningLSXCallaway, Cole, Moniteau, Osage9 hr
Jul 2, 2:47 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds6 hr
Jul 2, 3:20 AM CDTAreal Flood WarningLSXFranklin, Gasconade, Jefferson, Osage9 hr
Jul 2, 4:41 AM CDTRiver Flood WarningLSXCole55 hr
Jul 2, 6:29 AM CDTRiver Flood WarningLSXJefferson46 hr
Jul 2, 8:59 AM CDTAreal Flood WarningLSXBoone12 hr
Jul 2, 10:01 AM CDTAreal Flood WarningLSXCole, Moniteau, Osage12 hr
Jul 2, 12:06 PM CDTAreal Flood WarningLSXJefferson24 hr
Jul 2, 12:10 PM CDTAreal Flood WarningLSXFranklin6 hr
Jul 2, 12:12 PM CDTAreal Flood WarningLSXOsage24 hr
Jul 2, 4:50 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau47 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.